MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,10",EXP KT,-,OQ,5; INCISIONAL ACCESSORY KITS

HALYARD - IRVINE SURGPN,10",EXP KT,-,OQ,5; INCISIONAL ACCESSORY KITS
Model Number PM040-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Method: the actual device was not returned.A review of the device history record is not possible as no lot number was provided.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Catheter place: unknown.It was reported that a patient catheter broke inside the patient.It was determined that catheter remnant inside the patient would be left as it was since the risk of removing it was greater than the benefit for this patient.No additional information provided.

Brand Name
SURGPN,10",EXP KT,-,OQ,5
Common Device Name
INCISIONAL ACCESSORY KITS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6189697
Report Number2026095-2016-00227
Device Sequence Number16367099
Product Code MEB
UDI-Device Identifier30680651135392
UDI-Public30680651135392
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM040-A
Device Catalogue Number101353900
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2016
Initial Report FDA Received Date12/20/2016
Patient Sequence Number1
Patient Age55 YR
Patient Weight84